# SDR CA120123001

- Difficulty date: January 22, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 6131001001
- Condition: Seized
- Location: Mlg
- Part time: 3,719 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TO GEAR WAS SELECTED FOR RETRACTION RT GEAR REMAINED UNSAFE AND LT WAS SLOW TO RETRACT.  CREW INITIATED AN ATB.  NO FAULT CODES PRESENT ON PSEU.  FURTHER INVESTIGATION REVEALED SELECTOR VALVE IN SECONDARY SYS WAS SEIZED.  REPLACED VALVE PERFORMED RETRACTION SUCCESSFULLY.
